The Vaught Conjecture: Do Uncountable Models Count?

Abstract
We give a model theoretic proof, replacing admissible set theory by the Lopez-Escobar theorem, of Makkai's theorem: Every counterexample to Vaught's Conjecture has an uncountable model which realizes only countably many ℒ$_{ω₁,ω}$-types. The following result is new. Theorem: If a first-order theory is a counterexample to the Vaught Conjecture then it has 2\sp ℵ₁ models of cardinality ℵ₁
Keywords Vaught's conjecture   infinitary languages
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,361
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Masanori Itai (1991). On the Strong Martin Conjecture. Journal of Symbolic Logic 56 (3):862-875.
Liang Yu (2011). A New Proof of Friedman's Conjecture. Bulletin of Symbolic Logic 17 (3):455-461.
Greg Hjorth (2007). A Note on Counterexamples to the Vaught Conjecture. Notre Dame Journal of Formal Logic 48 (1):49-51.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

4 ( #258,452 of 1,102,722 )

Recent downloads (6 months)

2 ( #182,643 of 1,102,722 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.